# SDR DXTA200601795

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 1,661 hours, 1,138 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Holder
- Part number: 46380191
- Condition: Overheated
- Location: Cockpit
- Part time: 1,661 hours, 1,138 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR & SMOKE FROM CO PILOT RIGHT CHART LIGHT ON/OFF RHOESTAT ON CONTROL YOKE.  KSCK TO KSDF. NO DIVERSION.REPLACED COPILOTS CHART HOLDER ASSY ALL WORK I/A/W CESSNA 680 WIRING MANUAL 33-11-01
